zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the stability of the additive Cauchy functional equation in random normed spaces. (English) Zbl 1139.39040
Summary: Some stability results for the functional equations of Cauchy and Jensen in probabilistic setting are proved by using the fixed point method.

MSC:
39B82Stability, separation, extension, and related topics
39B52Functional equations for functions with more general domains and/or ranges
60H25Random operators and equations
WorldCat.org
Full Text: DOI
References:
[1] Alsina, C.: On the stability of a functional equation arising in probabilistic normed spaces, , 263-271 (1987) · Zbl 0633.60029
[2] Aoki, T.: On the stability of the linear transformation in Banach spaces, J. math. Soc. Japan 2, 64-66 (1950) · Zbl 0040.35501 · doi:10.2969/jmsj/00210064
[3] Bourgin, D. G.: Classes of transformations and bordering transformations, Bull. amer. Math. soc. 57, 223-237 (1951) · Zbl 0043.32902 · doi:10.1090/S0002-9904-1951-09511-7
[4] Cădariu, L.; Radu, V.: Fixed points and the stability of Jensen’s functional equation, J. ineq. Pure appl. Math. 4, No. 1 (2003) · Zbl 1043.39010 · emis:journals/JIPAM/v4n1/index.html
[5] Cădariu, L.; Radu, V.: On the stability of the Cauchy functional equation: A fixed points approach, Grazer math. Ber. 346, 323-350 (2004) · Zbl 1060.39028
[6] Czerwik, S.: Functional equations and inequalities in several variables, (2002) · Zbl 1011.39019
[7] Dales, H. G.; Moslehian, M. S.: Stability of mappings on multi-normed spaces, Glasgow math. J. 49, No. 2, 321-332 (2007) · Zbl 1125.39023 · doi:10.1017/S0017089507003552
[8] Gajda, Z.: On stability of additive mappings, Int. J. Math. math. Sci. 14, 431-434 (1991) · Zbl 0739.39013 · doi:10.1155/S016117129100056X
[9] Hadžić, O.; Pap, E.: Fixed point theory in probabilistic metric spaces, (2001)
[10] Hadžić, O.; Pap, E.; Radu, V.: Generalized contraction mapping principles in probabilistic metric spaces, Acta math. Hungar. 101, 131-148 (2003) · Zbl 1050.47052 · doi:10.1023/B:AMHU.0000003897.39440.d8
[11] Hyers, D. H.: On the stability of the linear functional equation, Proc. natl. Acad. sci. USA 27, 222-224 (1941) · Zbl 0061.26403 · doi:10.1073/pnas.27.4.222
[12] Hyers, D. H.; Isac, G.; Rassias, Th.M.: Stability of functional equations in several variables, (1998) · Zbl 0907.39025
[13] Jung, S. -M.: Hyers -- Ulam -- rassias stability of Jensen’s equation and its application, Proc. amer. Math. soc. 126, 3137-3143 (1998) · Zbl 0909.39014 · doi:10.1090/S0002-9939-98-04680-2
[14] Jung, S. -M.: Hyers -- Ulam -- rassias stability of functional equations in mathematical analysis, (2001) · Zbl 0980.39024
[15] Margolis, B.; Diaz, J. B.: A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. amer. Math. soc. 126, No. 74, 305-309 (1968) · Zbl 0157.29904 · doi:10.1090/S0002-9904-1968-11933-0
[16] Miheţ, D.; Radu, V.: Generalized pseudo-metrics and fixed points in probabilistic metric spaces, Carpathian J. Math. 23, No. 1 -- 2, 126-132 (2007) · Zbl 1199.54229
[17] Mirmostafaee, A. K.; Mirzavaziri, M.; Moslehian, M. S.: Fuzzy stability of the Jensen functional equation, Fuzzy sets and systems 159, No. 6, 730-738 (2008) · Zbl 1179.46060 · doi:10.1016/j.fss.2007.07.011
[18] Mirmostafaee, A. K.; Moslehian, M. S.: Fuzzy versions of Hyers -- Ulam -- rassias theorem, Fuzzy sets and systems 159, 720-729 (2008) · Zbl 1178.46075 · doi:10.1016/j.fss.2007.09.016
[19] Mirzavaziri, M.; Moslehian, M. S.: A fixed point approach to stability of a quadratic equation, Bull. braz. Math. soc. 37, No. 3, 361-376 (2006) · Zbl 1118.39015 · doi:10.1007/s00574-006-0016-z
[20] Radu, V.: The fixed point alternative and the stability of functional equations, Sem. fixed point theory 4, No. 1, 91-96 (2003) · Zbl 1051.39031
[21] Rassias, Th.M.: On the stability of the linear mapping in Banach spaces, Proc. amer. Math. soc. 72, 297-300 (1978) · Zbl 0398.47040 · doi:10.2307/2042795
[22] Schweizer, B.; Sklar, A.: Probabilistic metric spaces, (1983) · Zbl 0546.60010
[23] Šerstnev, A. N.: On the notion of a random normed space, Dokl. akad. Nauk SSSR 149, 280-283 (1963) · Zbl 0127.34902
[24] Ulam, S. M.: Problems in modern mathematics, (1960) · Zbl 0086.24101